I'm so glad you have found a neuro that will actually LISTEN to you and not drug you up
- I'm doing "OK" my vascular surgeon has me going to physical therapy for neurogenic thoracic outlet syndrome (and according to my PT she said PT pretty much won't help but heck it will strengthen my muscles so that will do "some" good) -
I think my body has become used to the dosage of my topomax as the left side numbness has increased as of late - although conflicting reports with my vascular surgeon (he seems to think I may have suffered a TIA at one point in time that my neuro and the entire ER staff didn't catch - NICE) but he doesn't want to actually put it down as one since it was so long ago and given the fact that the ER staff really screwed the pooch when I came in and didn't properly document it he can't put it down - but he wants me to watch for symptoms of them now (I do have some blockage etc but since I don't smoke, don't drink, don't have high cholesterol they have NO clue why I have any blockage - yippy MORE tests)
OH I got the mirena to help try to regulate my periods since I get such intense migraines around them - thus far I can't speak on how it's going but once my period happens I can let you know if I get an intense migraine - I had my normal cycle last month and did have a lovely migraine - so yeah - experiment not working thus far....we shall continue.
I'm glad you are getting your thyroid tested. I couldn't believe how much it controls our bodies - mine is still not at the point of being put on meds (I am guessing civilian doctors have different standards than military doctors I don't know)...I've been loosing lots of hair and now gaining wonderful amounts of weight overnight - it's like the weight fairy comes to visit or something. My bath the other night ended not in relaxation but in utter terror due to the amount of hair that fell out - hubby had to pretty much come get me - he's dealt with hair loss (he went through chemo) and it sure looked like his bath water at one point except my hair is VERY long...unfortunately I have to "suffer" until certain levels get to a certain point then YAY magically I can be placed on thyroid meds and all is well - and supposedly energy, headaches, hair loss, everything regulates back to "normal" - I do hope so because I start my Masters Degree in January and frankly I won't have time to be like I am right now....
I hope you get your answers soon too - feel better soon lots of HUGS